American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J61) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Yuhua Sun. On nonexistence of positive solutions of quasi-linear inequality on Riemannian manifolds. Proc. Amer. Math. Soc. 143 (2015) 2969-2984.
Abstract, references, and article information   
View Article: PDF

[2] Andrea Malchiodi and David Ruiz. On the Leray-Schauder degree of the Toda system on compact surfaces. Proc. Amer. Math. Soc. 143 (2015) 2985-2990.
Abstract, references, and article information   
View Article: PDF

[3] Vitaly Moroz and Jean Van Schaftingen. Existence of groundstates for a class of nonlinear Choquard equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Rafe Mazzeo and Mariel Saez. Multiple-layer solutions to the Allen-Cahn equation on hyperbolic space. Proc. Amer. Math. Soc. 142 (2014) 2859-2869.
Abstract, references, and article information   
View Article: PDF

[5] P. Poláčik and Susanna Terracini. Nonnegative solutions with a nontrivial nodal set for elliptic equations on smooth symmetric domains. Proc. Amer. Math. Soc. 142 (2014) 1249-1259.
Abstract, references, and article information   
View Article: PDF

[6] Térence Bayen, J. Frédéric Bonnans and Francisco J. Silva. Characterization of local quadratic growth for strong minima in the optimal control of semi-linear elliptic equations. Trans. Amer. Math. Soc. 366 (2014) 2063-2087.
Abstract, references, and article information   
View Article: PDF

[7] Alessandro Carlotto. On the solvability of singular Liouville equations on compact surfaces of arbitrary genus. Trans. Amer. Math. Soc. 366 (2014) 1237-1256.
Abstract, references, and article information   
View Article: PDF

[8] Craig Cowan and Mostafa Fazly. On stable entire solutions of semi-linear elliptic equations with weights. Proc. Amer. Math. Soc. 140 (2012) 2003-2012.
Abstract, references, and article information   
View Article: PDF

[9] Zongming Guo and Juncheng Wei. Global solution branch and Morse index estimates of a semilinear elliptic equation with super-critical exponent. Trans. Amer. Math. Soc. 363 (2011) 4777-4799. MR 2806691.
Abstract, references, and article information   
View Article: PDF

[10] G. Fusco, F. Leonetti and C. Pignotti. A uniform estimate for positive solutions of semilinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 4285-4307. MR 2792988.
Abstract, references, and article information   
View Article: PDF

[11] Kentaro Hirata. Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains. Trans. Amer. Math. Soc. 363 (2011) 4007-4025. MR 2792977.
Abstract, references, and article information   
View Article: PDF

[12] Changfeng Gui, Andrea Malchiodi and Haoyuan Xu. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011) 1023-1032. MR 2745653.
Abstract, references, and article information   
View Article: PDF

[13] Yasuhito Miyamoto. Nondegeneracy of the second bifurcating branches for the Chafee-Infante problem on a planar symmetric domain. Proc. Amer. Math. Soc. 139 (2011) 975-984. MR 2745649.
Abstract, references, and article information   
View Article: PDF

[14] Fredi Tröltzsch. Optimal Control of Partial Differential Equations. Graduate Studies in Mathematics 112 (2010) MR MR2583281.
Book volume table of contents   

[15] Fredi Tröltzsch. Supplementary results on partial differential equations. Graduate Studies in Mathematics 112 (2010) 355-383.
Book volume table of contents   
View Article: PDF

[16] Fredi Tröltzsch. Linear-quadratic parabolic control problems. Graduate Studies in Mathematics 112 (2010) 119-179.
Book volume table of contents   
View Article: PDF

[17] Fredi Tröltzsch. Introduction and examples. Graduate Studies in Mathematics 112 (2010) 1-19.
Book volume table of contents   
View Article: PDF

[18] Fredi Tröltzsch. Linear-quadratic elliptic control problems. Graduate Studies in Mathematics 112 (2010) 21-118.
Book volume table of contents   
View Article: PDF

[19] Fredi Tröltzsch. Optimal control of semilinear parabolic equations. Graduate Studies in Mathematics 112 (2010) 265-321.
Book volume table of contents   
View Article: PDF

[20] Fredi Tröltzsch. Optimal control of semilinear elliptic equations. Graduate Studies in Mathematics 112 (2010) 181-264.
Book volume table of contents   
View Article: PDF

[21] Fredi Tröltzsch. Optimization problems in Banach spaces. Graduate Studies in Mathematics 112 (2010) 323-353.
Book volume table of contents   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1